MathSciNet Relay Station
MathSciNet bibliographic data
MR245717 22.10
Hooper, R. C. Many topological abelian groups have dense divisible subgroups. Proc. Amer. Math. Soc. 23 1969 555–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement